# SDR CA070717007

- Difficulty date: June 23, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Cessna 177RG
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: NAS464P6A16
- Condition: Sheared
- Location: Mlg
- Part time: 3,940 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) MAIN GEAR JAMMED ON RETRACTION FROM TAKEOFF. LANDED WITH MAIN GEAR PARTIALLY EXTENDED. (TC NR 20070717007)
